# SDR AALA202505277654

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 43,636 hours, 17,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 11WL FLAGGED AS A FAILURE ON EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 11WL AND ACCOMPLISHED A SATISFACTORY OPPERATIONAL CHECK PER AMM 33-51-38.
